Post 13 - Day 351 (Mon) | Week 51 of 2018

Updates
- My Learning — coding / programming

  • 7:30 - 8:00 AM - listen to Audible (Theranos book), cold shower (2 min)

  • 8:00 - 10:00 AM - Codecademy - Learn CSS (1 hr). Signed up for Codecademy Pro.

  • 10:00 - 12:00 PM - Codecademy - Learn CSS (1 hr => 2hr today), website work (0.5 hr)

  • 12:00 - 2:00 PM - Codecademy - Styling a Website (0.5 hr), website CSS (1.5 hr)

  • 2:00 - 4:00 PM - website CSS (2.0 hr => 3.5 hr today)

  • 4:00 - 6:00 PM - website CSS / HTML (0.5 hr => 4.0 hr today), watched Expedition Unknown - After the Search ep. 3 (20 min), Codecademy - Getting Started with JavaScript (45 min)

  • 6:00 - 8:00 PM - Codecademy - Getting Started with JavaScript (1.5 hr => 2 hr 15 min today)

  • 8:00 - 12:00 AM - Codecademy - Getting Started with JavaScript (15 min => 2.5 hr today), watched Expedition Unknown - After the Search ep. 4, Inside Jokes S1E2-4 | Prime Video (3.5 hr)

— 8 hr sleep overnight, 135.2 lb, 2250 calories